Kozlova, Elena A

Issue Section Title Abstract File
Vol 16, No 3 (2012) Articles Damping problem for the special class of the second order hyperbolic systems Abstract PDF
(Rus)
Vol 16, No 4 (2012) Articles Cauchy problem for the hyperbolic system with mixed derivatives Abstract PDF
(Rus)
Vol 16, No 2 (2012) Articles Boundary control problem for the telegraph equation Abstract PDF
(Rus)
Vol 15, No 4 (2011) Articles Damping problem for the hyperbolic equation with mixed derivative Abstract PDF
(Rus)
Vol 16, No 1 (2012) Articles Control problem for the hyperbolic equation with the characteristics having the angular coefficients of the same sign Abstract PDF
(Rus)
Vol 5, No 3 (2011) Articles The control problem for the system of telegraph equations Abstract PDF
(Rus)
Vol 15, No 1 (2011) Articles Special solutions of matrix Gellerstedt equation Abstract PDF
(Rus)

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies